# SDR SWIA201743580

- Difficulty date: July 1, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 42,480 hours, 39,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOORBEAM CORRODED AT SCREW HOLES.  REMOVED AND REPLACED FLOORBEAM IAW REO.
